Document Detail


Rumpel-Leede phenomenon associated with noninvasive blood pressure monitoring -A case report-.
MedLine Citation:
PMID:  20877706     Owner:  NLM     Status:  PubMed-not-MEDLINE    
Abstract/OtherAbstract:
We report a case of Rumpel-Leede (RL) phenomenon, - acute dermis capillary rupture, secondary to noninvasive blood pressure (NIBP) monitoring in a patient with type 2 diabetes mellitus (DM) and hypertension. The first most likely cause is vascular fragility in microangiopathy as a result of DM and chronic steroid use. The second is the increased venous pressure during cycling of the blood pressure cuff in a hypertensive state. Anesthesiologists need to be aware that acute dermal capillary rupture, although rare, can occur in patients with long-standing DM, hypertension and chronic steroid use.
Authors:
Yeon Soo Jeon; Yong Shin Kim; Jung-Ah Lee; Kwon-Hui Seo; Jang Hyeok In
Related Documents :
8210306 - Accelerated hypertension--patterns of mortality and clinical factors affecting outcome ...
19189836 - Hypertension and epidemiological factors among tribal labour population in gujarat.
15686326 - Accurate dry weight assessment: reducing the incidence of hypertension and cardiac dise...
15711246 - Pediatric urological causes of hypertension.
18765086 - Prevention of atrial fibrillation in hypertension.
6773726 - Provocation of postural hypotension by nitroglycerin in diabetic autonomic neuropathy?
Publication Detail:
Type:  Journal Article     Date:  2010-09-20
Journal Detail:
Title:  Korean journal of anesthesiology     Volume:  59     ISSN:  2005-7563     ISO Abbreviation:  Korean J Anesthesiol     Publication Date:  2010 Sep 
Date Detail:
Created Date:  2010-09-29     Completed Date:  2011-07-14     Revised Date:  2013-05-29    
Medline Journal Info:
Nlm Unique ID:  101502451     Medline TA:  Korean J Anesthesiol     Country:  Korea (South)    
Other Details:
Languages:  eng     Pagination:  203-5     Citation Subset:  -    
Affiliation:
Department of Anesthesiology and Pain Medicine, Saint's Vincent's Hospital, The Catholic University of Korea, Suwon, Korea.
Export Citation:
APA/MLA Format     Download EndNote     Download BibTex
MeSH Terms
Descriptor/Qualifier:

From MEDLINE®/PubMed®, a database of the U.S. National Library of Medicine


Previous Document:  Effect of ketorolac and diclofenac on the impairment of endothelium-dependent relaxation induced by ...
Next Document:  Patient repositioning and the amelioration of airway obstruction by an anterior mediastinal tumor du...